# SDR SCNA20240219043

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,824 hours, 27,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, SLIDE HOUSING, WINDOW FOR PRESSURE GAGE CRACKED. -  REMOVED  L1 SLIDE PACK PER AMM 25-66-01, REPLACED GAUGE WINDOW PART # 69-45145-4.  REINSTALLED SLIDE PACK PER AMM 25-66-01.  VELCRO ON BOTTOM NEEDS TO BEATTACHED TO BOTTOM PLATE.  INSPECTION NEEDED BEFORE CLOSING.   RII ACOPLISHED DURING CLOSING OF SLIDE PACK, OK TO INSTALL PACK ONTO DOOR.  INSTALLED SLIDE PACK ON R1 DOOR PER AMM 25-66-01.
